# SDR AALA202412206970

- Difficulty date: December 3, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737823
- Aircraft serial: 31229
- Aircraft time: 26,747 hours, 11,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: G7 CLOSET EMERGENCY LIGHTS ARE CRACKED. REPLACED CRACKED EMERGENCY EXIT LIGHT AT G7 CLOSET AND PERFORMED SATISFACTORY OPERATIONAL CHECK GOOD. PER B737-NG AMM 33-51-14-960-802.
